I'm at 159 pounds, now. I gained two pounds in the beginning of April, but then lost those and an additional three pounds. The total is only down three, however, from last month. It's still good. I'm glad to still be slowly losing while I am able to eat whatever I want in whatever quantities.

I've been eating more fruit, feeling drawn to a simpler way of eating. I think this is causing me to detox some, and also giving me cravings.

My menstrual cycles have been lighter (which I don't think is all that great, since I like to know I'm getting rid of stuff). They are still irregular, with me spotting for about one or two weeks before the real period starts. I am just trusting that the healthier I get, the more normal my cycles will become.

My heart is still causing problems sometimes. I can't sleep on either side, without feeling a dull pain in my heart. I have to sleep on my back, which I don't really like very much. Sometimes I take a B12 supplement, because I know I'm deficient in it and I feel my skin crawling (one of the symptoms). I can't decide if it causes my heart to give me pains, however, so it scares me to take it consistently.

The pain in my lower right back has pretty much disappeared. I only feel it ever so slightly sometimes when I drink a juice (veg with beets, etc.). So, I'm pretty sure it was my liver causing that pain.

My skin isn't clear, but it's less red than it was before going raw.

I feel more focused, but also more emotional. I don't know if this is from actual stress in my life with my friends and going through therapy, or if it's from eating better and getting rid of emotional stuff that is stored in my cells. Whatever is going on, no matter how uncomfortable it is, I have a feeling that it's all for the better.

My desire to stay raw for the entire year hasn't diminished in the least bit, even with the cravings I've been having recently.

My hair isn't coming in thicker or looking healthier in any way. In fact, I'm getting more and more gray. :-/ This could be from the B12 deficiency, however.